Lightheadedness and feeling of fainting are either due to low blood pressure or an abnormal rhythm of the heart. You will need a BP (blood pressure) check and ECG (electrocardiogram) so that any abnormality could be picked up.
Thank you doctor,
But, I had a TMT test and the tests were negative. The doctors say that my heart is absolutely fine. I also am on Paxidep CR 12.5 medication and Etilaam 0.5 mg tablet for GAD.
If your cardiac is normal then I do not think you should worry. Consult your doctor about decreasing the dosage of Etilaam to 0.25 because this drug can cause lightheadedness and instead I suggest starting tablet Vertin CR 24 mg (Betahistine) once a day. Consult a specialist doctor, discuss with them, and take medications with their consent.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. all, I would like to know how are you feeling now on the medication? I know you are not satisfied that is why you want to take a second opinion but since how long have you shifted on this combination and how much improvement are you experiencing are tw Read full
.. carefully your question and would explain that considering your performed cardiac tests, many disorders have been excluded (an inner ear disorder, epilepsy seizures, a cardiac disorder, thyroid dysfunction, etc. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.